# SDR A6WA200940120

- Difficulty date: March 5, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 17,321 hours, 15,695 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD PRESSURE BULKHEAD FS 202.75 AT BL 23.71 AROUND PARKING BRAKE CABLE.  CUTOUT CARRIED/OUT NDT PERFORMED, DOUBLER AND SHIMS FABRICATED AND WET INSTALLED, FITTING REPLACED AND WET INSTALLED.  IAW REO 601R-53-11-563. (K)
